# SDR QXEA2021062100297

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 21,597 hours, 23,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: QXD6520836
- Condition: Worn
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR STOP BUMPER DISINTEGRATED. REMOVED FROM SERVICE. REMOVED AND REPLACED MCD HANDLE BUMPER STOP REF. Q400 AMM 52-11-11-000/400-801.  NO ADJUSTMENTS REQUIRED. RETURNED TO SERVICE.
